# SDR SWAA2021071429088

- Difficulty date: January 21, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 27,663 hours, 11,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 340-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA INTERCOSTAL CRACKED BS340 TO BS360; LBL12 / REMOVED CRACKED INTERCOSTAL BS 340 TO 360 LBL12 I.A.W SRM 51-40-02-0G-0. REMOVED INTERCOSTAL BS 340 TO 360 BL 'O' TO F.O.M. IAW SRM 51-40-02-0G-0. INSTALLED NEW INTERCOSTAL P/O #763090/1 I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 141A5400 REV:- . INSTALLED INTERCOSTAL BS 340 TO 360 BL'O' I.A.W. SRM 51-40-02-0G-0 AND BOEING DWG 141A5400 REV:-.
